# SDR YV3R2020102200369

- Difficulty date: October 13, 2020
- Submitted: October 22, 2020
- Operation: General aviation
- Aircraft: N930DK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13963
- Aircraft time: 1,978 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Arm
- Part number: D7281
- Part serial: LOT16
- Condition: Broken
- Location: Alternator
- Part time: 125 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ARM P/N: D728-1 BROKE (ALTERNATOR ADJUSTMENT ARM).
